# SDR USAA970256

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11314
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Bs 24011-24611
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND SKIN DELAMINATION 14.50 INCHES BY 3.50 INCHES IN SKIN AT STA 14011 TO STA 14611 STR 22 AND STR 23, RIGHT SIDE.  INSTALLED EXTERNAL DOUBLER 20 INCHES BY 10.25 INCHES PER US AIRWAYS EA NR 29764A.  (X)
